# SDR UIEA2018071701502

- Difficulty date: July 16, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 100,170 hours, 14,568 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Battery Pack
- Part number: 900835A
- Part serial: 18368
- Condition: Discharged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK RIGHT HAND BATTERY TEST SWITCH INOP. REMOVED AND REPLACED M7037 EMERGENCY DOOR BATTERY PACK ASSY.
